# SDR P5CA9800898

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STRINGER R19 HAS CRACKED STRINGER HOLES, BS 520-560, 600-620, 640-660 AND 720-740.  STRINGER 19R REPLACED FROM BS 520-BS 741 AS PER SRM 51-10-01 AND 53-10-03.
